# SDR 9506231156

- Difficulty date: April 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156US
- Make and model: Doug DC-10-40
- Aircraft serial: 46765
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Door 2l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION, FOUND FUSELAGE SKIN WAS TORN JUST FORWARD OF DOOR 2L.  REMOVED DAMAGE AND REPAIRED PER EA 11-96714.
